Asymptotic properties of steady plane solutions of the Navier-Stokes equations with bounded Dirichlet integral
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 2, p. 381-404
@article{ASNSP_1978_4_5_2_381_0,
     author = {Gilbarg, D. and Weinberger, H. F.},
     title = {Asymptotic properties of steady plane solutions of the Navier-Stokes equations with bounded Dirichlet integral},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {2},
     year = {1978},
     pages = {381-404},
     zbl = {0381.35067},
     mrnumber = {501907},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_2_381_0}
}
Gilbarg, D.; Weinberger, H. F. Asymptotic properties of steady plane solutions of the Navier-Stokes equations with bounded Dirichlet integral. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 2, pp. 381-404. http://www.numdam.org/item/ASNSP_1978_4_5_2_381_0/

[1] D. Gilbarg - H. Weinberger, Asymptotic properties of Leray's solutions of the stationary two-dimensional Navier-Stokes equations, Uspehi Mat. Nauk, 29, No. 2 (1974), pp. 109-122 (Russian). English translation in Russian Math. Surveys, 29, No. 2 (1974), pp. 109-123. | MR 481655 | Zbl 0304.35071

[2] J. Leray, Etudes de diverses equations integrales non lineaires et de quelques problèmes que pose l'hydrodynamique, J. Math. Pures Appl., 12 (1933), pp. 1-82. | JFM 59.0402.01 | Zbl 0006.16702

[3] D.R. Smith, Estimates at infinity for stationary solutions of the Navier-Stokes equations in two dimensions, Arch. Rational Mech. Anal., 20 (1965), pp. 341-372. | MR 185926 | Zbl 0149.44701

[4] K. Babenko, On stationary solutions of the problem of flow past a body by a viscous incompressible fluid, Mat. Sb., 91 (1973), pp. 3-26 (Russian). English translation in Math. USSR-Sb., 20 (1973), pp. 1-25. | MR 348301 | Zbl 0285.76009

[5] L. Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Princeton, 1966. | MR 203075 | Zbl 0138.06203

[6] R. Finn - J. Serrin, On the Hölder continuity of quasiconformal and elliptic mappings, Trans. Amer. Math. Soc., 89 (1958), pp. 1-15. | MR 97626 | Zbl 0082.29401

[7] H.F. Weinberger, A First Course in Partial Differential Equations, Wiley, New York, 1965. | MR 180739